# SDR USAA2013041800017

- Difficulty date: March 21, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - L4 DOOR SILL CORRODED FROM FR 66 TO FR 68 AT S23L.  REMOVED AND REPLACED SILL IAW A321 SRM 51-72-11, AIRBUS DRAWING D53480505 AND EA 503967.
